My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: How long do you wait before eat/drink after taking a medication that must be taken on an empty stomach?

Read 70 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
1 Answer
2 Helpful Votes
A.
Usually pills like this you have to wait an hour after so that if gives your pill time to dissolve and do its job. And if its for your stomach you...
Report ThisReport Question
General Medicine
Nursing
1,267 Answers
19,480 Helpful Votes
230 Followers
A.
Well, no, that's not normal. It's probably something you should have checked out by a medical professional.Many conditions can cause this...
Report ThisReport Question
4 Answers
24 Helpful Votes
1 Follower
A.
I wouldn't eait while your stomach is upset.  But make sure to drink fluids because you could get dehydrated.    If you've...
Report ThisReport Question
General Medicine
Nursing
1,267 Answers
19,480 Helpful Votes
230 Followers
A.
The classic instructions for taking thyroid hormone have always been to take it on an...
Report ThisReport Question
General Medicine
Nursing
1,267 Answers
19,480 Helpful Votes
230 Followers
A.
I'm sorry to hear you're going through this. It sounds miserable and worrisome.I want to emphasize your need to stay hydrated, even if...
Report ThisReport Question
6 Answers
233 Helpful Votes
A.
Just a thought.  Probably have no energy because you are dehydrated from the increased loss of fluid even tho you are drinking, it may very well...
Report ThisReport Question
7 Answers
90 Helpful Votes
2 Followers
A.
Two basic possibilities: a) food poisoning or what is sometimes called "stomach flu" and b) some more lasting problem. Either way, you need...
Report ThisReport Question
534 Answers
1,446 Helpful Votes
14 Followers
A.
The short answer is yes. It's probably not harmful in the strict sense of the word, but does adversely affect digestion.  I've seen...
Report ThisReport Question
Pharmacy
American Pharmacists Association
423 Answers
5,979 Helpful Votes
30 Followers
A.
Due to the fact that you have tried some over-the-counter medications and it has been three days and you do not have any relief, not able to drink or...
Report ThisReport Question
Primary Care
4,865 Answers
27,721 Helpful Votes
387 Followers
A.
The next step would be to see a gastoenterlogist - someone that can visually inspect your stomach with a fiberoptic scope, or at least run some...
Report ThisReport Question
534 Answers
1,446 Helpful Votes
14 Followers
A.
I have been taking 175 to 200 mcg every day for more than 30 years. I think you were given accurate information on how to properly take...
Report ThisReport Question
2 Answers
13 Helpful Votes
A.
i think u should try to get in with a gi dr. your primary may not be able to help. also try to cut down on fatty foods and drinking. it will really...
Report ThisReport Question
9 Answers
23 Helpful Votes
A.
If you are on any medications, you should talk to your doctor immediately. You may be having an allergic reaction.
Report ThisReport Question
Nutrition
302 Answers
5,367 Helpful Votes
61 Followers
A.
There are a number of things that could be contributing to your gas symptoms.  The growling stomach you mention is actually your intestines...
Report ThisReport Question
5 Answers
24 Helpful Votes
A.
I had same signs your having I still have my gallbladder still. The pain and Bowel problems were sometimes embarible then I had a colonoscopy and the...